# SDR DALA2018121437186

- Difficulty date: December 13, 2018
- Submitted: December 14, 2018
- Operation: Air carrier
- Aircraft: N338NB
- Make and model: Airbus A319-114
- Aircraft serial: 1693
- Aircraft time: 46,122 hours, 24,032 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 68-69
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR BEAM -Y1162.5 LOC. BTW FR68 TO FR69 AT AFT GALLEY AREA, REPLACED FLOOR BEAM -Y1162.5 LOC BTW FR 68 TO FR 69 AT AFT GALLEY AREA AS PER A319 SRM 51-72-11 AND DWG# D53472780
